Numerische Mathematik

, Volume 35, Issue 2, pp 175–187

A general extrapolation algorithm

Authors

  • C. Brezinski
    • UER IEEA-informatiqueUniversité de Lille 1
Article

DOI: 10.1007/BF01396314

Cite this article as:
Brezinski, C. Numer. Math. (1980) 35: 175. doi:10.1007/BF01396314

Summary

In this paper a general formalism for linear and rational extrapolation processes is developped. This formalism includes most of the sequence transformations actually used for convergence acceleration. A general recursive algorithm for implementing the method is given. Convergence results and convergence acceleration results are proved. The vector case and some other extensions are also studied.

Subject Classification

AMS(MOS): 65B, 65B05CR:5.13, 5.19

Copyright information

© Springer-Verlag 1980